# SDR QXEA9700348

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 82410191011
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - NUMEROUS EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY POWER SUPPLY ABOVE SEAT 8 A/B.  OPERATIONAL CHECK GOOD.
